Functions starlike with respect to other points

Abdul Halim, S. (1991) Functions starlike with respect to other points. International Journal of Mathematics and Mathematical Sciences, 14 (3). pp. 451-456. ISSN 0161-1712, DOI

PDF (Full Text)
AbdulHalimS_(1991).pdf - Published Version

Download (2MB)
Official URL:


In [7], Sakaguchi introduce the class of functions starlike with respect to symmetric points. We extend this class. For p≤β<1, let SS*(β) be the class of normalised analytic functions f defined in the open unit disc D such that Rezf′(z)/(f(z)−f(−z))>β, for some z ϵ D. In this paper, we introduce 2 other similar classes SC*(β), SSC*(β) as well as give sharp results for the real part of some function for f ϵ SS*(β), SC*(β) and SSC*(β) The behaviour of certain integral operators are also considered.

Item Type: Article
Uncontrolled Keywords: Starlike functions of order B; Functions starlike with respect to symmetrical points; Close-to-convex; Integral operators
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 07 Jul 2017 02:50
Last Modified: 07 Jul 2017 03:28

Actions (login required)

View Item View Item